# SDR DALA2019031101573

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0975900) DURING INSPECTION FOUND CORROSION FLOORBEAM BS947.5 AND LBL53 AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR LOCATED FLOORBEAM BS 947-5 AND LBL 53 AT PASSENGER CABIN AS PER SRM 53-70-51.
